RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1952, Volume 31(73), Number 2, Pages 367–380 (Mi msb5536)  

On subsets of a natural sequence of numbers having density

N. A. Shanin


Full text: PDF file (1430 kB)

Bibliographic databases:

Received: 31.03.1952

Citation: N. A. Shanin, “On subsets of a natural sequence of numbers having density”, Mat. Sb. (N.S.), 31(73):2 (1952), 367–380

Citation in format AMSBIB
\Bibitem{Sha52}
\by N.~A.~Shanin
\paper On subsets of a natural sequence of numbers having density
\jour Mat. Sb. (N.S.)
\yr 1952
\vol 31(73)
\issue 2
\pages 367--380
\mathnet{http://mi.mathnet.ru/msb5536}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=58691}
\zmath{https://zbmath.org/?q=an:0047.05802}


Linking options:
  • http://mi.mathnet.ru/eng/msb5536
  • http://mi.mathnet.ru/eng/msb/v73/i2/p367

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:159
    Full text:74

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019